# SDR FDEA202206301628

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,843 hours, 23,589 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Emer Power
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PWR TST FAIL AFTER TURNING SWITCH TO ARM  POSITION.   PERFORMED EMERGENCY POWER TEST PER MD11 AMM  24-24-00-5. OPS CHECK GOOD.
